| Model Number |
Z95L |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
03/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The handpiece head overheated abnormally during a procedure and the patient received a thermal burn injury to the inside of their lip and cheek.The patient has had multiple follow-up appointments with the doctor and has complained of swelling at the burn site causing them to frequently bite their cheek.The injury is healing normally but the patient has reported numbness at the injury site.Patient information has not been provided at the time of this report and a follow-up report will be made if this information becomes available.